# SDR 00FDEA00152

- Difficulty date: March 14, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69523144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1025  CORROSION ON INTERCOSTAL FLOOR SUPPORT AT BS 1105, RBL 11.5, WL 208 ( C53-224-01).  **  S/D  **  FAB, ALODINED & PRIMED INSTALL PER FEDEX SRM 51-10-1, 51-30-5, 51-30-6 AND 51-10-2.
